Quick acting RCMP police officers saved man’s life

Salmon Arm

2021-09-07 15:16 HAP

Dossier nº 2021-5834

Under the Official Languages Act, this office provides services to the public in English only. You will find general information in both official languages at bc.rcmp.ca and www.rcmp.ca

Aux termes de la Loi sur les langues officielles, ce bureau n'offre des services au public qu'en anglais. Vous trouverez des renseignements généraux dans les deux langues officielles au cb.grc.ca et www.grc.ca.

A patrolling RCMP officer's day changed unexpectedly on the afternoon of September 2nd, when he was flagged down by a man on the side of the road. The man told him that another man was overdosing on street drugs.

The officer immediately attended to the overdosing man and administered Naloxone. The overdosing man was not breathing and had no pulse. The officer started CPR and called for an ambulance. As he was doing CPR, another officer attended and administered another dose of Naloxone.

A third officer attended with an Automatic Defibrillator. As chest compressions continued by two of the officers, the male eventually regained consciousness. When the ambulance to arrived, the man got up and walked over to the ambulance, which took him to the local hospital.

As a result of the quick actions of man at the roadside, the intervening officers, and the subsequent care given by the ambulance paramedics, tragedy was successfully averted. At last report, the man appeared to be able to make a full recovery.

Please note:
• Heed public health warnings:
• Do not to use drugs alone, it can save your life.
• Always have Naloxone available and know how to use it.
• There are drugs out there that Naloxone has no effect on so know what you are consuming.

Released by,

S/Sgt. Scott West
NCO i/c Salmon Arm RCMP Detachment
250-832-6044
 

Suivez-nous :
Date de modification :